Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 152, NWS Albuquerque, NM

June 22, 2014Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 22, 2014, 6:22 PM MDT for Union County, New Mexico. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2014, 6:22 PM MDT (00:22 UTC)
Expired
Jun 22, 2014, 7:00 PM MDT
In force
38 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Union County, NM

The radar

The Pueblo radar (KPUX), 181 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 6:40 PM MDTHAIL 17 Nne Folsom, NMQUARTER SIZE HAIL UP TO 2 INCHES DEEP AT THE INTERSECTION OF STATE ROUTE 551 AND 456...NE OF FOLSOM
Jun 22, 6:46 PM MDTHAIL 0.885 Ne Folsom, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.4 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2676 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2676 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1781 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.6
Supercell composite
16.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

589 
WUUS55 KABQ 230022
SVRABQ
NMC059-230100-
/O.NEW.KABQ.SV.W.0152.140623T0022Z-140623T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
622 PM MDT SUN JUN 22 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN UNION COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 700 PM MDT

* AT 618 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES NORTHEAST OF FOLSOM...OR ABOUT 13 MILES NORTH OF DES
  MOINES...AND MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTH CENTRAL UNION COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE FORECAST 
OFFICE IN ALBUQUERQUE AT 1.888.386.7637.

&&

LAT...LON 3676 10334 3681 10395 3700 10395 3701 10388
      3700 10343
TIME...MOT...LOC 0021Z 256DEG 15KT 3694 10375

$$

SHOEMAKE
2 follow-up statements
257 
WWUS55 KABQ 230039
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
639 PM MDT SUN JUN 22 2014

NMC059-230100-
/O.CON.KABQ.SV.W.0152.000000T0000Z-140623T0100Z/
UNION NM-
639 PM MDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTHWESTERN UNION COUNTY...

AT 636 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED 15 MILES NORTHEAST OF FOLSOM...OR ABOUT 16 MILES NORTHEAST OF
DES MOINES...MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL UNION COUNTY...
  NEW MEXICO STATE ROADS 456 AND 551...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3687 10339 3679 10356 3681 10395 3700 10395
      3701 10388 3700 10343
TIME...MOT...LOC 0039Z 256DEG 15KT 3696 10366

$$

SHOEMAKE
218 
WWUS55 KABQ 230053
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
653 PM MDT SUN JUN 22 2014

NMC059-230100-
/O.CON.KABQ.SV.W.0152.000000T0000Z-140623T0100Z/
UNION NM-
653 PM MDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTHWESTERN UNION COUNTY...

AT 650 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED 19 MILES NORTHEAST OF FOLSOM...OR ABOUT 19
MILES NORTHEAST OF DES MOINES...MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL UNION COUNTY...
  NEW MEXICO STATE HIGHWAYS 456 AND 551...

PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE ACCUMULATIONS OF HAIL HAVE BEEN REPORTED ON ROADS...CREATING 
SLICK AND TREACHEROUS DRIVING CONDITIONS. MOTORISTS ARE URGED TO 
SLOW DOWN.

&&

LAT...LON 3687 10339 3679 10356 3681 10395 3700 10395
      3701 10388 3700 10343
TIME...MOT...LOC 0052Z 256DEG 15KT 3697 10359

$$

SHOEMAKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 5:59 PM MDT, 23 minutes earlier.

Area forecast discussion, Jun 22, 5:59 PM MDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
559 PM MDT SUN JUN 22 2014

.AVIATION...
00Z TAF CYCLE

SHOWERS/STORMS IN PROGRESS OVER THE SOUTH CENTRAL TO SOUTHWESTERN
PORTIONS OF THE FORECAST AREA EARLY THIS EVENING. THIS RATHER WEAK
ACTIVITY WILL HOST SHORT-LIVED DOWNPOURS WITH ERRATIC WIND
GUST TO 45 KT. ISOLATED STORMS ARE ALSO IMPACTING PORTIONS OF
EASTERN NEW MEXICO WHERE SLOWER MOVEMENT AND SLIGHTLY BETTER
ORGANIZATION COULD YIELD SOME BRIEF REDUCTIONS TO
CEILINGS/VISIBILITY IN ADDITION TO THE GUSTY WIND THREAT. STORMS
WILL LIKELY TURN MORE NUMEROUS AND STRONGER IN THE NORTHEASTERN
QUADRANT OF THE STATE THROUGH MIDNIGHT AS A COLD FRONT SAGS INTO
THE AREA. FORECAST MODELS ARE HAVING DIFFICULTY RESOLVING THE
EXTENT THAT THIS FRONTAL BOUNDARY WILL MOVE. TAFS WERE WRITTEN
WITH MOST LIKELY SCENARIO IN MIND...WITH THE FRONT MAKING IT TO
KTCC AND KLVS BEFORE MIDNIGHT...BUT A SLOWER PROGRESSION TO KROW
AND EVEN FARTHER WEST TOWARD KSAF AND KABQ. CONFIDENCE IS LOW ON
THE EXACT EXTEND THAT THE FRONT WILL MOVE...CONSEQUENTLY IMPACTING
WIND AND PRECIPITATION FORECAST.

52

&&

.PREV DISCUSSION...300 PM MDT SUN JUN 22 2014...
.SYNOPSIS...
A WEAK SHORT WAVE TROUGH GOING BY TO OUR NORTH IS DROPPING A BACK
DOOR COLD FRONT INTO THE NORTHEAST THIS AFTERNOON. FOCUS FOR LATE
DAY INTO NIGHTTIME STORMS WILL BE IN THE NORTHEAST. FRONT WILL
MOVE SOUTH AND WEST TONIGHT AND MAY SEEP INTO THE RIO GRANDE
VALLEY. A COUPLE OF RELATIVELY ACTIVE DAYS FOR MONDAY AND TUESDAY
IN THE EAST. A RIDGE OF HIGH PRESSURE WILL TRY AND SCOUR THE
MOISTURE OUT OF NM WED AND THU THEN A WEAK UPPER LEVEL STORM
WILL ZIP BY TO OUR NORTH LATE FRIDAY. THE RIDGE OF HIGH PRESSURE
WILL TRY AND BUILD BACK INTO NM NEXT WEEKEND.

&&

.DISCUSSION...
WE ARE GETTING A LATER START TO THE CONVECTION THIS AFTERNOON
COMPARED TO THE LAST COUPLE OF DAYS. STILL LOOKING AT A FAIRLY
ACTIVE EVENING OF STORMS...INITIALLY FOCUSED IN THE NORTHEAST. THE
BACK DOOR COLD FRONT WILL BE POSITIONED THERE INTO THE EVENING
BEFORE THE FRONT MOVES SOUTH AND WEST TONIGHT...AIDED BY STORM
OUTFLOWS. A WEAK EAST CANYON WIND COULD SQUEEZE INTO THE RIO
GRANDE VALLEY VERY LATE TONIGHT INTO MONDAY MORNING. SHOWERS AND
STORMS SHOULD WANE IN THE EAST AFTER MIDNIGHT...ALTHOUGH THE NAM
CONTINUES TO HOLD ON TO THE IDEA OF RENEWED CONVECTION IN THE NE
VERY LATE TONIGHT THEN MOVES IT SOUTH MONDAY MORNING.

MONDAY AND TUESDAY SHAPING UP TO BE ACTIVE IN THE EAST WITH A
ROUND OF SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING.
SOME OF THE STORMS WILL PRODUCE YOUR TYPICAL SMALL HAIL AND GUSTY
WINDS BUT A FEW COULD TURN SEVERE ESPECIALLY NEAR THE TX BORDER.
TEMPERATURES BOTH DAYS WILL BE A BIT LOWER THAN RECENT DAYS WITH
NEAR NORMAL HIGHS IN THE WEST AND BELOW NORMAL HIGHS IN THE EAST.
THE WEST EDGE OF THE ACTIVITY COULD BE ON THE DRY SIDE WITH GUSTY
WINDS AND LITTLE RAIN. THIS WOULD BE IN THE NORTHWEST MOUNTAINS
MONDAY AND TUESDAY...POSSIBLY THE RIO GRANDE VALLEY AS WELL ON
TUESDAY.

A RIDGE OF HIGH PRESSURE WILL STRENGTHEN OVER THE SOUTHWEST FOR
THE SECOND HALF OF THE WEEK...REDUCING THE EXTENT OF CONVECTION.
EUROPEAN THOUGH STILL BULLISH ON KEEPING THE EAST ACTIVE THROUGH
LATE THIS WEEK. THE SHORT WAVE TROUGH FOR LATE IN THE WEEK IS
AGAIN WEAK AND FARTHER NORTH...SO WILL LOWER POPS IN THE NW FOR
FRIDAY AND FRIDAY NIGHT.

NEXT WEEKEND STILL LOOKS MOSTLY DRY AND SEASONABLY WARM WITH LIGHT
WINDS AS HIGH PRESSURE AGAIN TRIES TO BUILD OVER NM. WILL LEAVE
VERY LOW POPS IN THE NORTHERN MOUNTAINS AND EAST WHERE RESIDUAL
MOISTURE MAY HANG ON...WHICH THE EUROPEAN CONTENDS WILL HAPPEN.
CHJ

&&

.FIRE WEATHER...
WEST TO SOUTHWESTERLY WINDS HAVE SLOWLY INCREASED THIS AFTERNOON
ACROSS WESTERN AND CENTRAL NM WHILE DEWPOINTS DROP AS MIXING ENSUES.
THOUGH WIND SPEEDS WILL REMAIN BELOW CRITICAL THRESHOLDS...
HUMIDITIES WILL FALL INTO THE SINGLE DIGITS ACROSS MUCH OF THE
NORTHWEST AND PORTIONS OF THE RIO GRANDE VALLEY. MEANWHILE...A COLD
FRONT IS DRAPED OVER NE NM AND WILL BE THE FOCUS FOR THUNDERSTORM
ACTIVITY THIS AFTERNOON. ADDITIONAL STORMS WILL CONTINUE TO FORM
ACROSS THE EAST CENTRAL PLAINS THROUGH THE EVENING ALONG THE DRYLINE
AS WELL. LATE TONIGHT...THE FRONT WILL PUSH SOUTHWARD ACROSS THE
PLAINS...LIKELY AIDED BY OUTFLOW BOUNDARIES FROM A COMPLEX OF STORMS
TO THE NORTH AND EAST.  THUS...GOOD TO EXCELLENT HUMIDITY RECOVERIES
ARE EXPECTED ACROSS THE EAST...WHILE POOR RECOVERIES ARE ANTICIPATED
ACROSS THE WEST.

LATEST MODELS SUGGEST THE FRONT WILL NOT PUSH AS FAR WEST AS WAS
SUGGESTED YESTERDAY. THUS...THE FRONT MAY JUST SQUEAK INTO THE RIO
GRANDE VALLEY. THE MOISTURE ACROSS THE RGV WILL LIKELY MIX BACK OUT
DURING THE DAY...BUT THE REPLENISHMENT OF MOISTURE ACROSS THE EAST
WILL SET THE STAGE FOR MORE WIDESPREAD STORMS DURING THE AFTERNOON
AND EVENING HOURS MONDAY. WETTING RAINS WILL BE LIKELY WITH THESE
STORMS. MEANWHILE...WESTERN AREAS WILL REMAIN DRY...THOUGH A FEW
BUILDUPS MAY OCCUR...SIMILAR TO THE PAST FEW DAYS. SEVERAL HOURS OF
SINGLE DIGIT HUMIDITIES ARE EXPECTED ACROSS THE NORTHWEST PLATEAU
AND NORTHWEST HIGHLANDS ONCE AGAIN. HOWEVER...HUMIDITIES ACROSS THE
EAST WILL INCREASE.

MODELS ARE HINTING THAT THE LOW LEVEL MOISTURE WILL PUSH FARTHER
WEST MONDAY EVENING...LIKELY AIDED BY OUTFLOW BOUNDARIES FROM THE
AFTERNOON CONVECTION. IF THIS OCCURS...A MIX OF WET AND DRY STORMS
WILL BE POSSIBLE EAST OF THE CONTINENTAL DIVIDE INTO THE RIO GRANDE
VALLEY TUESDAY AFTERNOON. THOUGH...HAVING SAID THAT...THERE WILL BE
QUITE A BIT OF DRY AIR ALOFT MOVING IN THAT WILL TEND TO LIMIT
COVERAGE. ISOLATED TO SCATTERED STORMS WILL REMAIN POSSIBLE ACROSS
THE EAST.

WIDESPREAD HIGH HAINES ARE EXPECTED BOTH MONDAY AND TUESDAY...
ESPECIALLY WESTERN AND CENTRAL AREAS. VENTILATION RATES MAY BE
LOWERED ON MONDAY ACROSS THE PLAINS BEHIND THE FRONT...BUT WILL
REBOUND ON TUESDAY AND MORE SO WEDNESDAY. TEMPS WILL BE JUST ABOVE
NORMAL ACROSS THE WEST...AND JUST BELOW NORMAL ACROSS THE EAST.

WEDNESDAY AND THURSDAY LOOK TO REMAIN DRY ACROSS THE WEST...AND LESS
STORM COVERAGE IS EXPECTED ACROSS THE EAST. HOWEVER...MODELS
CONTINUE TO STRUGGLE WITH THE UPPER AIR PATTERN DURING THIS TIME.
LESS CONFIDENCE EXISTS IN THE FORECAST FOR FRIDAY AND BEYOND. THE
ECMWF STILL WANTS TO DIVE A TROUGH SOUTHWARD AND EVENTUALLY CLOSE
OFF A LOW NEAR THE BOOTHEEL. IF THIS OCCUR...MOISTURE SHOULD MOVE
UP FROM THE SOUTH AND MORE STORM COVERAGE WOULD BE EXPECTED.
HOWEVER...THE GFS KEEPS WESTERLY FLOW IN PLACE WITH ANY TROUGH
PASSAGES WELL TO THE NORTH...THUS A MUCH DRIER SCENARIO.  RIGHT NOW
THINK THAT OVERALL THE WEST WILL REMAIN DRIER WITH LOW LEVEL
MOISTURE DIURNALLY WAFFLING ACROSS THE EAST...BUT THIS IS STILL VERY
MUCH IN THE AIR.
34

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 22, 6:09 AM MDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
609 AM MDT SUN JUN 22 2014

NMZ501>540-231200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
609 AM MDT SUN JUN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
INTO TONIGHT EAST OF A LINE FROM RATON TO LOGAN. THE MAIN THREATS
ARE LARGE HAIL AND POTENTIALLY DAMAGING STRAIGHT LINE WINDS...
HOWEVER AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON
AND EVENING EAST OF A LINE FROM VERMEJO PARK IN NORTHWEST COLFAX
COUNTY TO ROSWELL. THE MAIN THREATS ARE LARGE HAIL AND
POTENTIALLY DAMAGING STRAIGHT LINE WINDS...BUT AGAIN AN ISOLATED
TORNADO CANNOT BE RULED OUT.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN ROUGHLY 4 PM AND
MIDNIGHT MDT TODAY FOR AREAS EAST OF A LINE FROM RATON TO LOGAN DUE
MAINLY TO LARGE HAIL AND DAMAGING WIND POTENTIAL.

43

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:00 PM MDTSevere Thunderstorm WarningABQUnion30 min
Jun 22, 7:05 PM MDTAreal Flood AdvisoryABQUnion115 min
Jun 22, 8:37 PM MDTSpecial Weather StatementABQDe Baca23 min
Jun 22, 9:02 PM MDTSpecial Weather StatementABQDe Baca28 min
Jun 22, 9:28 PM MDTSpecial Weather StatementABQRoosevelt47 min
Jun 22, 10:15 PM MDTSpecial Weather StatementABQCurry, Roosevelt60 min
Jun 22, 10:54 PM MDTSpecial Weather StatementABQQuay36 min
Jun 22, 11:29 PM MDTSpecial Weather StatementABQChaves46 min
Jun 22, 11:50 PM MDTAreal Flood AdvisoryABQChaves115 min
Jun 23, 12:14 AM MDTSpecial Weather StatementABQChaves31 min
Jun 23, 12:58 PM MDTSpecial Weather StatementABQMora32 min
Jun 23, 1:29 PM MDTSpecial Weather StatementABQSan Miguel31 min
Jun 23, 2:26 PM MDTSpecial Weather StatementABQSan Miguel34 min
Jun 23, 3:00 PM MDTSpecial Weather StatementABQColfax30 min
Jun 23, 3:01 PM MDTSpecial Weather StatementABQSan Miguel29 min
Jun 23, 3:22 PM MDTSevere Thunderstorm WarningABQColfax42 min
Jun 23, 3:30 PM MDTSpecial Weather StatementABQSan Miguel30 min
Jun 23, 3:47 PM MDTSpecial Weather StatementABQUnion28 min
Jun 23, 4:05 PM MDTSpecial Weather StatementABQUnion25 min
Jun 23, 4:29 PM MDTSpecial Weather StatementABQUnion31 min
Jun 23, 4:38 PM MDTSpecial Weather StatementABQGuadalupe37 min
Jun 23, 4:49 PM MDTSpecial Weather StatementABQLincoln26 min
Jun 23, 5:13 PM MDTSpecial Weather StatementABQLincoln32 min
Jun 23, 5:15 PM MDTSpecial Weather StatementABQGuadalupe30 min
Jun 23, 5:22 PM MDTSevere Thunderstorm WarningABQLincoln38 min
Jun 23, 5:29 PM MDTSpecial Weather StatementABQGuadalupe31 min
Jun 23, 5:35 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance55 min
Jun 23, 5:55 PM MDTSpecial Weather StatementABQUnion35 min
Jun 23, 5:58 PM MDTSevere Thunderstorm WarningABQLincoln47 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.